# SDR SIMA200222102

- Difficulty date: August 8, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DUIRNG INSPECTION, FOUND FRAME 677 DENTED.  FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SAAB REPAIR STATEMENT 340SDS004197 PARA 3 AND STANDARD SRM PRACTICES.  (M)
